# SDR CA121012015

- Difficulty date: October 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 15,532 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10012463
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: AP
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: L

## Discrepancy

(CAN) BLEED FAIL ON APPROACH , GO-AROUND INITIATED, PERFORMED QRH PROCEDURE AND SUBSEQUENT LANDING OK HP VALVE REPLACED IAW AMM 36-11-01 NR 1 BLEED CHECKS SERVICEABLE FAN COWLS CLOSED.
